Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

CiteScore 2018: 0.26

SCImago Journal Rank (SJR) 2018: 0.142
Source Normalized Impact per Paper (SNIP) 2018: 0.375

Mathematical Citation Quotient (MCQ) 2018: 0.11

See all formats and pricing
More options …
Volume 19, Issue 4


LevyBaxter theorems for one class of non-Gaussian stochastic processes

Yury V. Kozachenko / Oleksandr Kurchenko


The theorems of Baxter type were established for a class of random processes with K-increments. The obtained results can be used in the statistics of random processes, in particular for obtaining sufficient conditions of singularity of measures generated by random processes. This study was focused on the LevyBaxter limit theorems for random processes. A new class of random processes was created. This method of investigation can be used to establish the Baxter type theorems for random fields.

Keywords.: LevyBaxter limit theorem; non-Gaussian stochastic processes; processes with K-increments

About the article

Received: 2010-09-09

Accepted: 2011-02-12

Published in Print: 2011-12-01

Citation Information: Random Operators and Stochastic Equations, Volume 19, Issue 4, Pages 313–326, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/ROSE.2011.018.

Export Citation

Comments (0)

Please log in or register to comment.
Log in